# SDR CA050310004

- Difficulty date: March 4, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 6,421 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: 350A25127520
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PIN P/N 350A25-1275-20 WAS REMOVED FOR NDT IAW THE REQUIREMENTS OF AD F-2005-032 AND ALERT TELEX 05.00.47.  A VISUAL INSPECTION OF THE PIN REVEALED A CRACK ON BOTH SIDES OF THE HOLE THAT IS DRILLED TO FIT UPON INSTALLATION. THE PIN WAS REPLACED.
